# SDR O2GA2018010486701

- Difficulty date: December 29, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Beech B300
- Aircraft serial: FL1098
- Aircraft time: 426 hours, 369 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646281
- Part serial: 8591126G
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 428 hours, 370 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR GREEN INDICATOR LIGHT DID NOT ILLUMINATE WHEN GEAR HANDLE SELECTED DOWN. CYCLED GEAR HANDLE AND GREEN LIGHT ILLUMINATED. AIRCRAFT WAS FERRIED TO KTEB FOR MAINTENANCE. MAINTENANCE REPLACED THE RIGHT LANDING GEAR DOWN LOCK SWITCH. OPERATION CHECKS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
